Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Warfarin?

Answered by
Dr.
Dr. Muhammad Ahmad

General & Family Physician

Practicing since :2012

Answered : 1308 Questions

default
Posted on Tue, 28 Apr 2015 in Hypertension and Heart Disease
Question: I had aortic valve replacement 8 days ago, had a-fib three nights in a row put on warfarin had violent shaking lasting 15 minutes two days in a row. Doc's say they don't know the cause.
Value was replaced with horse valve (I thought I was getting a mechanical valve)
three bypasses were to be done was told only one was done that the arteries were to small to bypass. Don't understand this.
doctor
Answered by Dr. Muhammad Ahmad 2 hours later
Brief Answer:
Hi thanks for writing

Detailed Answer:
Hi,

Thanks for writing,
I have asked you a few queries already kindly give your worthy input to let me help you better.


In order to help you better , I would like you to give me some more information,

I will here by ask you some relevant questions to fill up the information gap.

1) What are the meds you are taking these days.

2) What did you feel while shaking? cold ? warmth? were you in control of you?

3) Urinary incontinence during shaking?

4 ) Any med taken before shaking?

5) Any new started med other than warfarin?

6 ) Any history if anxiety stress?

7) Is yOur TSH and thyroid profile normal?

8) How did the shaking settle? by itself?






Waiting for your input


Regards.

Dr.Muhammad Ahmad.

M.B.B.S ( Licensed Family practitioner)

Resident Cardiologist.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Procedures
Medical Topics ,  

Recent questions on  Urinary incontinence

doctor1 MD

I am 6 days post robotic laproscopic hysterectomy surgery, I am having issues, such as pain so severe I could pass out when having bowel movement....

doctor1 MD

I recently restated taking 120 mg of cymbal ya and extended release Xanax. I now shake horribly and am experience bladder leakage more times than...

doctor1 MD

I have been experiencing severe gastritis. Endoscope showed pre-pyloric inflammation. No other damage was visible. We are waiting on results of the...

doctor1 MD

I had botox treatment for bladder problems 10 days ago. However I am up twice every night going to the bathroom & my bladder feels very inflamed...

doctor1 MD

My mother-in-law had a major open surgery on Nov last year. She had one of her kidneys removed and also had vesicovaginal fistula repaired. She is...

doctor1 MD

I am having severe bladder problems. I have little control over my urination and sometimes in the evening it is painful with little product. I have...

doctor1 MD

Is there any information on Gabapentin and urinary track leakage ? (bladder leakage)